# SDR DALA2015102906568

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED R1 DOOR BEAM 1 FWD EDGE.  CRACKED R1 DOOR BEAM 1 WAS REPLACED IAW SRM 51-30-1, 51-30-2, 51-30-5 AND DWG 9911579, REV EP.
